# SDR K11A2022012400111

- Difficulty date: January 24, 2022
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 41,963 hours, 22,868 cycles
- System (JASC): 2420 · AC Generation System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, H, G
- Precautionary procedure: A

## Discrepancy

PROBLEM DESCRIPTION:  #3 AC GENERATOR DRIVE OIL LOW PRESSURE LIGHT ILLUMINATED DURING CRUISE. ON APPROACH TO TCL #1 AND #2 A/C GENS. TRIPPED WITH ASSOCIATED UNDER EXCITATION FAULTS, SYSTEMS ONE AND TWO , #2 GB AND GF LIGHTS ILLUMINATED, #1 GB ILLUMINATED. #1 BT CLOSED THEN TRIPPED.  CORRECTIVE ACTION & OTHER PERTINENT INFORMATION:  CORRECTIVE ACTION CURRENTLY IN WORK
